question-icon

What causes headache radiating from upper eye ball to head?

default
Posted on Wed, 16 Jul 2014
Question: Hello,
My querry:- I am suffering from Headache issue. Usually i get this headache in 3-4 months once. It starts from upper side of eye ball & then reaches to head. This headache is for 4-5 hours. I normally apply headache bam/disprin in case its seviour. In normal case i use to take rest. Few days back I got headache in left side of my head for 2-3 hours & suddenly when i came to my seat & open my laptop i was not able to see clearly from my left eye for atleast 10 mints & after that it was fine. I also had eye test it was ok. Please suggest.
doctor
Answered by Dr. Sudhir Kumar (2 hours later)
Brief Answer:
Suggestive of migraine.

Detailed Answer:
Hi,

Thank you for posting your query.

I have noted your symptoms and they are suggestive of migraine with visual aura.

You may start on preventive medications such as propranolol or topiramate to prevent the recurrence of these episodes of headache.

When you get headaches, you may take rizatriptan tablets.

I hope my reply has helped you.

I would be pleased to answer, if you have any follow up queries or if you require any further information.
     
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX
For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar
My blog: http://bestneurodoctor.blogspot.com/

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 6224 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes headache radiating from upper eye ball to head?

Brief Answer: Suggestive of migraine. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms and they are suggestive of migraine with visual aura. You may start on preventive medications such as propranolol or topiramate to prevent the recurrence of these episodes of headache. When you get headaches, you may take rizatriptan tablets. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, XXXXXXX For DIRECT QUERY to me: http://bit.ly/Dr-Sudhir-kumar My blog: http://bestneurodoctor.blogspot.com/